# SDR WWMA9500025

- Difficulty date: February 24, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N341SB
- Make and model: Saab 340B
- Aircraft serial: 340B341
- Engine: Ge CT79B
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part number: CT79B
- Condition: Failed
- Location: Right
- Part time: 10,923 hours
- Stage of operation: TO
- Nature of condition: M, J
- Precautionary procedure: C, D

## Discrepancy

FLIGHT NR 5378 (FMN/LBB/DFW), PILOT REPORTED AFTER MAXIMUM POWER TAKEOFF,F HE CALLED FOR CLIMB POWER AND CLIMB CHECKS AT ACCELERATION ALTITUDE.  THE FIRST OFFICER ROTATED CTOT KNOB AND THE RIGHT ENGINE BEGAN TO COMPRESSOR STALL.  THE OVERTEMP LIGHT ILLUMINATED AND THE FIRST OFFICER STATED THAT THE RIGHT ENGINE HAD SHUTDOWN.   MAINTENANCE PERFORMED A BORESCOPE INSPECTION AND THE HOT SECTION SHOWED SIGNS OF DISTRESS.  MAINTENANCE REPLACED THE RIGHT ENGINE AND PERFORMED ALL ASSOCIATED CHECKS.  THE AIRCRAFT WAS RELEASE TO SERVICE.
